# SDR VNAA2018022799905

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 31,442 hours, 31,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME HAS CORROSION ON FWD FLANGE BETWEEN STGR 27R-26R. INSTALLED NEW SERVICEABLE FRAME PN 601R-32007-15, IAW SRM 51-42-06-51-42-2 LOCATED AND DRILLED IAW SRM 51-40-11.
